Alert archive / Missouri / Flash Flood Warnings in 2006
Flash Flood Warning 12, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jun 11, 2006, 7:00 AM CDT for Audrain County, Monroe County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2006, 7:00 AM CDT (12:00 UTC)
- Expired
- Jun 11, 2006, 10:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Audrain County, MO, Monroe County, MO
The radar
The St Louis radar (KLSX), 128 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 0.0 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1254 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 111206
FFWLSX
MOC007-137-111500-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
700 AM CDT SUN JUN 11 2006
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
AUDRAIN COUNTY IN CENTRAL MISSOURI
MONROE COUNTY IN NORTHEAST MISSOURI
* UNTIL 1000 AM CDT
* AT 656 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THE THUNDERSTORM COMPLEX OVER THE WARNED AREA.
* FLASH FLOODING CAN BE EXPECTED ACROSS THE AREA...AND WILL BE
AFFECTING MEXICO...WOODLAWN...PARIS...MONROE CITY...MADISON AND
GRANVILLE.
AT 645 AM CDT THE AUDRAIN COUNTY SHERIFF REPORTED HIGHWAY FF CLOSED
1 MILE WEST OF MEXICO IN AUDRAIN COUNTY. COUNTY ROAD 937 1/2 MILE
SOUTH OF HIGHWAY D AND COUNTY ROAD 947 1 MILE SOUTH OF HIGHWAY D WAS
CLOSED DUE TO HIGHWAY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE INTO HIGH WATER AND DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER RISES.
LAT...LON 3965 9173 3933 9172 3931 9145 3915 9143
3916 9163 3907 9166 3907 9211 3924 9210
3925 9231 3959 9230 3961 9220 3966 9218
$$
PRZYBYLINSKI1 follow-up statement
000
WGUS73 KLSX 111432
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 AM CDT SUN JUN 11 2006
MOC007-137-111500-
AUDRAIN MO-MONROE MO-
924 AM CDT SUN JUN 11 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
MONROE AND AUDRAIN COUNTIES...
AT 919 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A NUMBER OF
ROAD CLOSURES IN AUDRAIN AND MONROE COUNTIES IN CENTRAL MISSOURI.
LOCATIONS IN THE WARNING INCLUDE GRANVILLE...THOMPSON AND MEXICO.
THE AUDRAIN COUNTY SHERIFF REPORTED THAT HIGHWAY T WEST OF HIGHWAY E
IS CLOSED DUE TO HIGH WATER. HIGHWAY FF 1 MILE WEST OF MEXICO ALONG
WITH COUNTY ROADS 937...947...951 AND 957 ARE CLOSED DUE TO HIGH
WATER.
THE MONROE COUNTY SHERIFF REPORTED THAT HIGHWAY J WEST OF HIGHWAY 15
IS CLOSED DUE TO HIGHWATER.
RAINFALL OVER AUDRAIN AND MONROE COUNTIES HAS ENDED AND MOVED EAST
INTO EAST CENTRAL SECTIONS OF MISSOURI.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS...COUNTRY ROADS...AS WELL AS FARMLAND
ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE
ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY
VEHICLES AWAY.
LAT...LON 3965 9173 3933 9172 3931 9145 3915 9143
3916 9163 3907 9166 3907 9211 3924 9210
3925 9231 3959 9230 3961 9220 3966 9218
$$
PRZYBYLINSKIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 7:00 AM CDT, 0 minutes earlier.
Area forecast discussion, Jun 11, 7:00 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
700 AM CDT SUN JUN 11 2006
.DISCUSSION...
QUICK DISCUSSION THIS MORNING DUE TO ACTIVE WEATHER. LOW LEVEL JET
IS VEERING OVERHEAD AT THIS TIME. THIS IS HAVING THE EFFECT OF
DROPPING THE CONVECTION SOUTHWARD OUT OUT OF NORTHEAST MISSOURI INTO
EAST CENTRAL AND CENTRAL MISSOURI. FEEL SEVERE THREAT IS SOMEWHAT
LIMITED FOR NOW...BUT HEAVY RAIN THREAT CERTAINLY CONTINUES. HAVE
ALREADY EXTENDED THE FLASH FLOOD WATCH TIL 10 AM TO COVER THIS. NOT
ENTIRELY CERTAIN WHAT WILL HAPPEN WITH CONVECTION LATER ON AS THE
LOW LEVEL JET WEAKENS AND CONTINUES TO VEER AFTER 7 AM. BUT...THERE IS
A LOT OF WATER IN THE AIR OVER NORTHWEST MISSOURI THAT IS HEADED
THIS WAY...SO IVE KEPT HIGH POPS IN THE FORECAST FOR TODAY.
FRONT SHOULD FINALLY PUSH SOUTH OF THE AREA TONIGHT BUT THERE COULD
BE SOME CONVECTION ACROSS THE OZARKS ON MONDAY IF THE FRONT WAVES
BACK TO THE NORTH A BIT...SO HAVE INCLUDED SOME SLIGHT CHANCES
ACROSS SOUTHEASTERN PORTIONS OF THE AREA WHICH WILL BE CLOSEST TO
THE INSTABILITY.
REMAINDER OF DAYS 2 AND 3 LOOKS COOL AND QUIET. MOS TEMPERATURE
GUIDANCE LOOKS REASONABLE SO HAVE FOLLOWED IT PRETTY CLOSELY.
CARNEY
&&
.AVIATION...
FOR THE 12Z TAFS...HAVE HAD NON-STOP CONVECTION OVER MOST OF
FORECAST AREA OVERNIGHT. AT 12Z TSTMS BEGINNING TO WEAKEN. RAPID
DECREASE IN NUMBER OF LIGHTNING STRIKES. PRECIP SHOULD TAPER OFF
AND END MOST AREAS BY LATE MRNG/EARLY AFTERNOON. EXPECT SCT SHOWERS
AND TSTMS DURING THE AFTERNOON...MAINLY SOUTH OF KSTL. ISOLATED IFR
CIGS NEXT FEW HOURS BUT GENERALLY MVFR CIGS TODAY. NE WINDS 7-10 KT.
THOMAS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-KNOX-LINCOLN-
MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY-
ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-WARREN.
IL...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR CALHOUN IL-
GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-ST.
CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jun 11, 6:20 AM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 620 AM CDT SUN JUN 11 2006 ILZ101-102-MOZ018-026-027-034>036-041-042-047>052-059>065-121130- AUDRAIN-BOONE-CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-KNOX- LINCOLN-MARION-MONITEAU-MONROE-MONROE IL-MONTGOMERY-OSAGE-PIKE- RALLS-SHELBY-ST. CHARLES-ST. CLAIR IL-ST. LOUIS-ST. LOUIS CITY- WARREN- 620 AM CDT SUN JUN 11 2006 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM CDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS CENTRAL...EAST CENTRAL...AND SOUTHEAST MISSOURI AS WELL AS SOUTHWEST ILLINOIS. THE GREATEST RISK FOR SEVERE WEATHER IS GENERALLY ALONG AND SOUTH OF THE MISSOURI RIVER...OR ALONG AND SOUTH OF INTERSTATE 64 IN ILLINOIS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS. ADDITIONALLY...THUNDERSTORMS WITH VERY HEAVY RAIN WILL BE ONGOING THIS MORNING. HEAVY RAINS THIS MORNING WILL FALL ON GROUND THAT HAS ALREADY BEEN SATURATED FROM LAST NIGHTS STORMS...SO THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO LATE MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON SUNDAY ACROSS CENTRAL AND SOUTHEAST MISSOURI. THE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND AMATEUR RADIO OPERATORS SHOULD MONITOR THE WEATHER CLOSELY TODAY AND BE READY FOR ACTIVATION. ANY REPORTS OF FLOODING OR HEAVY RAINFALL SHOULD ALSO BE REPORTED TODAY. ILZ058>060-064-065-069-070-074-079-095>100-MOZ019-072>075-084-085- 099-121130- ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-CRAWFORD- FAYETTE IL-GREENE IL-IRON-JERSEY IL-LEWIS-MACOUPIN IL-MADISON- MADISON IL-MARION IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-REYNOLDS- ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON-WASHINGTON IL- 620 AM CDT SUN JUN 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL MISSOURI...NORTHEAST MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS TODAY AND TONIGHT. THE GREATEST THREAT FOR SEVERE WEATHER IS ALONG AND SOUTH OF THE MISSOURI RIVER...OR ALONG AND SOUTH OF INTERSTATE 64 IN ILLINOIS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON SUNDAY ACROSS PARTS OF SOUTHEAST MISSOURI. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND AMATEUR RADIO OPERATORS ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS SHOULD MONITOR THE WEATHER CLOSELY TODAY AND BE READY FOR ACTIVATION. CARNEY
In the hours before
Local storm report, Jun 11, 2:16 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
216 AM CDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLASH FLOOD 6 W KINGDOM CITY 38.95N 92.05W
06/11/2006 CALLAWAY MO LAW ENFORCEMENT
UP TO 2 FEET WATER ON HIGHWAY DD NEAR COUNTY ROAD 276.
&&
THOMASLocal storm report, Jun 11, 2:25 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
225 AM CDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM FLASH FLOOD 4 NW PARIS 39.52N 92.06W
06/11/2006 MONROE MO LAW ENFORCEMENT
HIGHWAY F CLOSED DUE TO FLOODING
0210 AM FLASH FLOOD GRANVILLE 39.56N 92.10W
06/11/2006 MONROE MO LAW ENFORCEMENT
STREETS FLOODED IN TOWN TO UNKNOWN DEPTH.
&&
THOMASLocal storm report, Jun 11, 3:32 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
332 AM CDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM FLASH FLOOD MEXICO 39.17N 91.87W
06/11/2006 AUDRAIN MO PUBLIC
ROADS REPORTED CLOSED IN MEXICO. 3.5 INCHES RAIN SINCE
SATURDAY AFTERNOON.
0305 AM FLASH FLOOD COLUMBIA 38.95N 92.33W
06/11/2006 BOONE MO EMERGENCY MNGR
WATER 1 FOOT DEEP ON STREETS IN NW SIDE OF CITY.
&&
THOMASLocal storm report, Jun 11, 4:23 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
423 AM CDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL HALLSVILLE 39.12N 92.22W
06/10/2006 M0.88 INCH BOONE MO TRAINED SPOTTER
LASTED FOR 3 MINUTES
0520 PM TSTM WND DMG 8 SW MEXICO 39.08N 91.98W
06/10/2006 AUDRAIN MO LAW ENFORCEMENT
POWER LINES DOWN ON COUNTY ROAD HH.
0530 PM TSTM WND DMG 2 NE AUXVASSE 39.04N 91.87W
06/10/2006 CALLAWAY MO TRAINED SPOTTER
NUMEROUS TREES DOWN...DAMAGE TO A VAN AND HOUSE DUE TO
FALLEN TREES. OCCURRED NEAR THE CALLWAY AND AUDRAIN
COUNTY LINE.
0535 PM HAIL 7 NW AUXVASSE 39.09N 91.99W
06/10/2006 E0.88 INCH AUDRAIN MO TRAINED SPOTTER
ON COUNTY ROAD HH ALONG THE CALLAWAY AND AUDRAIN COUNTY
LINE
0540 PM HAIL AUXVASSE 39.02N 91.89W
06/10/2006 E1.00 INCH CALLAWAY MO TRAINED SPOTTER
0550 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E0.88 INCH BOONE MO TRAINED SPOTTER
0550 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E0.75 INCH BOONE MO TRAINED SPOTTER
0555 PM FUNNEL CLOUD 7 W KINGDOM CITY 38.95N 92.07W
06/10/2006 CALLAWAY MO TRAINED SPOTTER
REPORTED ALONG I-70 AT MILE MARKER 155 AT THE CALWOOD
EXIT
0600 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E0.75 INCH BOONE MO TRAINED SPOTTER
0605 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E1.00 INCH BOONE MO TRAINED SPOTTER
0605 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E0.75 INCH BOONE MO TRAINED SPOTTER
HAIL IN AND AROUND THE CITY OF COLUMBIA. HAS BEEN GOING
ON FOR NEARLY 15 MINUTES.
0620 PM HAIL NEW FLORENCE 38.91N 91.45W
06/10/2006 E0.25 INCH MONTGOMERY MO TRAINED SPOTTER
0631 PM HAIL MONTGOMERY CITY 38.98N 91.51W
06/10/2006 E1.00 INCH MONTGOMERY MO TRAINED SPOTTER
0631 PM TSTM WND GST MONTGOMERY CITY 38.98N 91.51W
06/10/2006 E60.00 MPH MONTGOMERY MO TRAINED SPOTTER
MEASURED ON HOME EQUIPMENT. TREE BRANCHES DOWN.
0635 PM TSTM WND DMG 7 W FULTON 38.85N 92.08W
06/10/2006 CALLAWAY MO LAW ENFORCEMENT
TREES AND POWER LINES REPORTED DOWN ON ROUTE F BETWEEN
ROUTE WW AND ROUTE KK
0640 PM TSTM WND DMG 1 W HIGH HILL 38.88N 91.39W
06/10/2006 MONTGOMERY MO LAW ENFORCEMENT
POWER POLES AND TREES DOWN ALONG EAST BOUND INTERSTATE 70
AT MILE MARKER 178
0640 PM TORNADO 1 S NEW FLORENCE 38.89N 91.45W
06/10/2006 MONTGOMERY MO LAW ENFORCEMENT
POSSIBLE TORNADO. POWER POLES AND TREES DOWN NEAR MILE
MARKER 176 ON INTERSTATE 70.
0650 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E0.75 INCH BOONE MO TRAINED SPOTTER
FROM 645 TO 650 PM.
0700 PM HAIL 4 W WARRENTON 38.82N 91.21W
06/10/2006 E1.00 INCH WARREN MO TRAINED SPOTTER
REPORTED AT MILE MARKER 188 ALONG INTERSTATE 70.
0700 PM FUNNEL CLOUD 2 NW NEW HAVEN 38.63N 91.24W
06/10/2006 FRANKLIN MO TRAINED SPOTTER
0701 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E1.00 INCH BOONE MO EMERGENCY MNGR
AT SMILEY ROAD JUST NORTH OF INTERSTATE 70.
0705 PM HAIL WARRENTON 38.82N 91.14W
06/10/2006 E1.00 INCH WARREN MO TRAINED SPOTTER
REPORTED IN THE SOUTHWEST PART OF THE CITY.
0713 PM TSTM WND GST ASHLAND 38.77N 92.26W
06/10/2006 M74.00 MPH BOONE MO ASOS
KCOU ASOS MEASURED A 74 MPH WIND GUST.
0715 PM TSTM WND DMG ASHLAND 38.77N 92.26W
06/10/2006 BOONE MO EMERGENCY MNGR
NUMEROUS TREES DOWN.
0715 PM HAIL RHINELAND 38.72N 91.52W
06/10/2006 E0.75 INCH MONTGOMERY MO TRAINED SPOTTER
LASTED FOR 7 TO 10 MINUTES.
0720 PM HAIL RHINELAND 38.72N 91.52W
06/10/2006 E0.75 INCH MONTGOMERY MO TRAINED SPOTTER
0730 PM TSTM WND DMG TROY 38.98N 90.98W
06/10/2006 LINCOLN MO LAW ENFORCEMENT
LARGE TREE LIMBS DOWN.
0750 PM TSTM WND GST NEW HAVEN 38.61N 91.22W
06/10/2006 M60.00 MPH FRANKLIN MO TRAINED SPOTTER
MEASURED 60 MPH WIND GUST.
0750 PM HAIL NEW HAVEN 38.61N 91.22W
06/10/2006 E0.75 INCH FRANKLIN MO TRAINED SPOTTER
0830 PM TSTM WND DMG WILDWOOD 38.58N 90.66W
06/10/2006 ST. LOUIS MO LAW ENFORCEMENT
TREE DOWN ON EATHERTON ROAD.
0845 PM HAIL JEFFERSON CITY 38.57N 92.19W
06/10/2006 E0.75 INCH COLE MO TRAINED SPOTTER
0850 PM HAIL 3 N JEFFERSON CITY 38.62N 92.19W
06/10/2006 E0.75 INCH CALLAWAY MO TRAINED SPOTTER
REPORTED FROM ATC TOWER AT KJEF.
0850 PM HAIL HOLTS SUMMIT 38.64N 92.12W
06/10/2006 E0.88 INCH CALLAWAY MO TRAINED SPOTTER
0915 PM HAIL FRANKENSTEIN 38.57N 91.88W
06/10/2006 E1.00 INCH OSAGE MO LAW ENFORCEMENT
0935 PM HAIL LINN 38.48N 91.84W
06/10/2006 E1.00 INCH OSAGE MO LAW ENFORCEMENT
1035 PM HAIL 2 W COLUMBIA 38.95N 92.36W
06/10/2006 E0.75 INCH BOONE MO EMERGENCY MNGR
REPORTED ALONG INTERSTATE 70 AT MILE MARKER 122.
1048 PM HAIL 8 W KINGDOM CITY 38.95N 92.09W
06/10/2006 E1.75 INCH CALLAWAY MO LAW ENFORCEMENT
REPORTED ALONG INTERSTATE 70 AT MILE MARKER 140.
1050 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E0.75 INCH BOONE MO EMERGENCY MNGR
1105 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E1.75 INCH BOONE MO PUBLIC
REPORTED ON THE EAST SIDE OF THE CITY.
1130 PM HAIL 1 W MEXICO 39.17N 91.89W
06/10/2006 E0.75 INCH AUDRAIN MO LAW ENFORCEMENT
ALONG HIGHWAY 22.
1135 PM HAIL MEXICO 39.17N 91.87W
06/10/2006 E0.75 INCH AUDRAIN MO PUBLIC
1140 PM HAIL MEXICO 39.17N 91.87W
06/10/2006 E1.00 INCH AUDRAIN MO TRAINED SPOTTER
0145 AM FLASH FLOOD 6 W KINGDOM CITY 38.95N 92.05W
06/11/2006 CALLAWAY MO LAW ENFORCEMENT
UP TO 2 FEET WATER ON HIGHWAY DD NEAR COUNTY ROAD 276.
0210 AM FLASH FLOOD GRANVILLE 39.56N 92.10W
06/11/2006 MONROE MO LAW ENFORCEMENT
STREETS FLOODED IN TOWN TO UNKNOWN DEPTH.
0210 AM FLASH FLOOD 4 NW PARIS 39.52N 92.06W
06/11/2006 MONROE MO LAW ENFORCEMENT
HIGHWAY F CLOSED DUE TO FLOODING
0255 AM FLASH FLOOD MEXICO 39.17N 91.87W
06/11/2006 AUDRAIN MO PUBLIC
ROADS REPORTED CLOSED IN MEXICO. 3.5 INCHES RAIN SINCE
SATURDAY AFTERNOON.
0305 AM FLASH FLOOD COLUMBIA 38.95N 92.33W
06/11/2006 BOONE MO EMERGENCY MNGR
WATER 1 FOOT DEEP ON STREETS IN NW SIDE OF CITY.
&&
THOMASThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:01 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 59 min |
| Jun 10, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade | 49 min |
| Jun 10, 7:14 PM CDT | Severe Thunderstorm Warning | LSX | Warren | 61 min |
| Jun 10, 7:27 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 93 min |
| Jun 10, 7:30 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 50 min |
| Jun 10, 7:37 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 53 min |
| Jun 10, 7:43 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 62 min |
| Jun 10, 8:50 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 40 min |
| Jun 10, 9:50 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade | 26 min |
| Jun 10, 10:29 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 61 min |
| Jun 10, 11:19 PM CDT | Severe Thunderstorm Warning | LSX | Audrain | 41 min |
| Jun 10, 11:43 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 47 min |
| Jun 11, 12:05 AM CDT | Severe Thunderstorm Warning | LSX | Shelby | 70 min |
| Jun 11, 12:11 AM CDT | Severe Thunderstorm Warning | LSX | Callaway | 49 min |
| Jun 11, 12:12 AM CDT | Flash Flood Warning | LSX | Boone, Callaway | 6 hr |
| Jun 11, 1:04 AM CDT | Flash Flood Warning | LSX | Audrain, Monroe, Shelby | 6 hr |
| Jun 11, 1:17 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone | 43 min |
| Jun 11, 1:59 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe | 75 min |
| Jun 11, 3:32 AM CDT | Flash Flood Warning | LSX | Montgomery, Warren | 5 hr |
| Jun 11, 3:38 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Warren | 53 min |
| Jun 11, 5:46 AM CDT | Flash Flood Warning | LSX | Boone, Callaway | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.